MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3838C200TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Death (1802); Vascular Dissection (3160)
Date of Event 06/06/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a type b thoracic dissection of on.It was reported the patient presented emergently and was treated with a valiant stent graft and subsequent laser fenestration from the arm via the lsa; however, due to anatomy, the laser was unsuccessful in reaching the appropriate site.It was reported the patient was stable upon completion of the procedure however expired one day post the index procedure due to dissection.Per the physician the cause of death is unknown.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7709711
Report Number2953200-2018-01083
Device Sequence Number2643373
Product Code MIH
UDI-Device Identifier00643169346550
UDI-Public00643169346550
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2020
Device Model NumberVAMF3838C200TU
Device Catalogue NumberVAMF3838C200TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age48 YR